# SDR DHL2003781003

- Difficulty date: May 15, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Aircraft: N768AT
- Make and model: Boeing 727227
- Aircraft serial: 21996
- Engine: Pwa JT8D17
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C, D

## Discrepancy

RTO: 158,500 LBS, 80 KTS, 26 DEGREE C, 570 FT PA, BRAKE ENERGY ZONE NORMAL.  ENGINE NR 3 WOULD NOT MAKE T/O THRUST 2.04 ACTUAL EPR 2.16 TARGET 93 PERCENT N, ACTUAL, 100 DEG TARGET, EGT 645 DEG (FF 10,000).  ENGINE NR 1 AND NR 2 NORMAL 216, 218, 100 PERCENT.  ENGINE NR 3 THRUST LEVER FIRE WALLED.  PERFORMED ENGINE TRIM ON NR 3 ENGINE.  ADJUSTED FUEL CONTROL IAW DHL JRH CHAPTER 7.7, ENGINE TRIM PROCEDURES.  FILED OUT ENGINE TRIM RECORD AND FUEL CONTROL ADJUSTMENT RECORD.  OPS CHECKED GOOD.
